Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 1, pp 1–12 | Cite as

Estimation of rated influence in parabolic systems.L 2-approach

  • B. V. Bondarev
Article

Abstract

By using observations of solutions of the first initial boundary-value problem for a parabolic quasilinear equation with fast random oscillations, we estimate the nonlinear term of the equation. In the metric of the space L2, we study large deviations of a nonparametric estimate of nonlinear influence.

Keywords

Nonlinear Term Lateral Surface Stochastic Differential Equation Wiener Process Nonparametric Estimate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Farlow,Partial Differential Equations for Scientists and Engineers [Russian translation], Mir, Moscow 1985.MATHGoogle Scholar
  2. 2.
    Yu. A. Davydov, “On the convergence of distributions generated by stationary random processes,”Teor. Ver. Primen.,13, Issue 4, 730–737 (1968).MATHMathSciNetGoogle Scholar
  3. 3.
    I. I. Gikhman, “On a mixed problem for a stochastic differential equation of parabolic type,”Ukr. Mat. Zh.,32, No. 3, 367–372 (1980).MATHMathSciNetGoogle Scholar
  4. 4.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural’tseva,Linear and Quasilinear Equations of Parabolic Type [in Russian], Nauka, Moscow 1967.Google Scholar
  5. 5.
    O. A. Ladyzhenskaya,Boundary-Value Problems in Mathematical Physics [in Russian], Nauka, Moscow 1973.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • B. V. Bondarev

There are no affiliations available

Personalised recommendations